# SDR REXA2016012500061

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 3,159 hours, 2,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PN P4-01-0021.  OPERATIONS CHECK GOOD IAW AMM 25-61-00.
